# SDR AT9900610

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47261
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 570-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE LEFT OUTBOARD SEAT TRACK AT BS 570 - 590 WITH NICKS, SCRATCHES AND CORROSION.  CUT OUT SECTION OF SEAT TRACK, FABRICATED, DRILLED, DEBURRED, COUNTERSUNK, AND INSTALLED IAW DC9 SRM 51-10-3, 53-05-0, 51-30-1 AND 51-30-5.
